8mg a day at once (sometimes more) tiz…

[fusion_global id=”37″][fusion_builder_container hundred_percent=”no” hundred_percent_height=”no” hundred_percent_height_scroll=”no” hundred_percent_height_center_content=”yes” equal_height_columns=”no” menu_anchor=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” status=”published” publish_date=”” class=”” id=”” background_color=”” background_image=”” background_position=”center center” background_repeat=”no-repeat” fade=”no” background_parallax=”none” enable_mobile=”no” parallax_speed=”0.3″ video_mp4=”” video_webm=”” video_ogv=”” video_url=”” video_aspect_ratio=”16:9″ video_loop=”yes” video_mute=”yes” video_preview_image=”” border_size=”” border_color=”” border_style=”solid” margin_top=”” margin_bottom=”” padding_top=”” padding_right=”” padding_bottom=”” padding_left=”” admin_label=”Post”][fusion_builder_row][fusion_builder_column type=”1_1″ layout=”1_1″ spacing=”” center_content=”no” link=”” target=”_self” min_height=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=”” background_color=”” background_image=”” background_image_id=”” background_position=”left top” background_repeat=”no-repeat” hover_type=”none” border_size=”0″ border_color=”” border_style=”solid” border_position=”all” box_shadow=”no” box_shadow_blur=”0″ box_shadow_spread=”0″ box_shadow_color=”” box_shadow_style=”” animation_type=”” animation_direction=”left” animation_speed=”0.3″ animation_offset=”” last=”no”][fusion_text columns=”” column_min_width=”” column_spacing=”” rule_style=”default” rule_size=”” rule_color=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=””]

Looking to taper. Bought some diclazepam. 3.2mg presses. Have around 30 left and 30 1mg tiz left. Been taking 8mg tiz daily for around 2 months. Union job laid off 50 workers. Looking for new job and I need to quit tiz for a bit. Have not been dosing 8mg tiz for a few days now and feel good. I realize the dangers of benzo wd. And plan on dosing when needing to. But the smallest bit needed.

I need tips, please. Fastest way to taper, to stay safe. Got another bottle of 25ct 2.2mg tiz coming just in case what I have isn’t enough for a comfortable taper. Please no negativity…Just solutions. Thank you.

The fastest way to taper is foolish. Why do you want to do it quickly if you have the supply to spread it out for longer? Some of the benefits of a slow taper include a reduced chance of relapse, safer WDs, and less inclination to up your dose during your taper.

Take your time, be patient with your body and mind. If you feel shaky you need to dose. If your eyes start to wiggle, you need to dose. I promise you don’t want to ignore any signs of WD because this puts you at risk to seize.

Again, take your time, this shit is dangerous.

2 months means 2 weeks at least of steady taper. If your using diclaz you should be set. Take the tiz as nessesary and remember diclaz has a killer half life.

[/fusion_text][/fusion_builder_column][/fusion_builder_row][/fusion_builder_container][fusion_global id=”38″]

Leave a Reply

Your email address will not be published. Required fields are marked *